# SDR 2021FA0000405

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 16,868 hours, 9,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT SIGN INOP. RELAMPED
